# SDR ASAA2015120214080

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 32,975 hours, 10,040 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILED ATTEMPTED AUTOLAND APPROACH.  AUTOPILOT DISENGAGED.  ACFT GROUNDED. PERFORMED FIM 22-11, TASK 801, FFR SHOWED ON FCC A, LOC BEAM ANOMALY DET NR 22-11367 AND FCC B SHOWED FGN, FCC DROPPED IN APPROXIMATELY 22-11414.  REF SAME FIM, CURRENT STATUS TEST GOOD, PERFORMED LAND VERIFY BITE NR 49, NO FAULTS.
